The Extended Two-Sample Problem: Progressively Truncated Estimation Of P{X > Y}

Published

Journal Article

The “two-samgle extended problem”, in which infer- ence concerning two distributions, F and G, is based on samples from distributions F* = Q1(F) and G* = Q2(G) (for known Q1, Q2 but unknown F and G), is viewed with respect to the estimation of P{X > Y} = ∫GdF. An extension of the Wilcoxon-Mann-Whitney Statistic under progressive right truncation is proposed and its asymptotic properties are studied. © Akademische Verlagsgesellschaft 1983

Full Text

Duke Authors

Cited Authors

  • Delong, ER; Sen, PK

Published Date

  • January 1, 1983

Published In

Volume / Issue

  • 1 / 2

Start / End Page

  • 147 - 168

Electronic International Standard Serial Number (EISSN)

  • 2196-7040

International Standard Serial Number (ISSN)

  • 2193-1402

Digital Object Identifier (DOI)

  • 10.1524/strm.1983.1.2.147

Citation Source

  • Scopus